Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

I am having motion sickness and heat stroke like feelings and I am 8 months pregnant. What is causing all this ?

hi i am 8 months pregnant and for the last 4 days i keep getting sick like a combo of motion sickness and heat stroke atleast thats how it feels. It seems to happen alot during the evening and i have woke up a few time feeling like i was having heat stroke and couldnt go back to sleep because of it. I was over weight before i got pregnant and still am not showing i also have never felt the baby move in side of me or with my hand just feels like normal chunk to me. What can i do?
Asked On : Tue, 15 Mar 2011
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare magic Forum
Have you never experienced the movt of baby inside? Have you been to your obstetrician for examinations? or checked your blood pressure, bld sugar, and urine? Is there a swelling anywhere? you need to see your dr , as soon as possible.
Answered: Tue, 15 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor